International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1990 / Article

Open Access

Volume 13 |Article ID 735632 | https://doi.org/10.1155/S0161171290000850

Ioannis K. Argyros, "Remarks on quadratic equations in Banach space", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 735632, 6 pages, 1990. https://doi.org/10.1155/S0161171290000850

Remarks on quadratic equations in Banach space

Received12 May 1988
Revised29 May 1989

Abstract

We find new sufficient conditions for the uniqueness of solutions of quadratic and in general multilinear equations in a Banach space X, by assuming the existence of a certain limit of linear operators in a suitable subspace of X.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views61
Downloads213
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.